Skip to main content


eCommons@Cornell >
College of Engineering >
Operations Research and Information Engineering >
ORIE Technical Reports >

Please use this identifier to cite or link to this item:
Title: Max-geometric Infinite Divisibility and Stability
Authors: Rachev, T.
Resnick, S.
Keywords: Operations Research
Industrial Engineering
technical report
Issue Date: Jan-1990
Publisher: Cornell University Operations Research and Industrial Engineering
Citation: 886
Abstract: This paper published in the "International Journal of Production Research" 32 (1994), 851-871 and "Biometrika" 78 (1991), 133-141
Appears in Collections:ORIE Technical Reports

Files in This Item:

File Description SizeFormat
TR000886.pdf1.8 MBAdobe PDFView/Open

Refworks Export

Items in eCommons are protected by copyright, with all rights reserved, unless otherwise indicated.


© 2014 Cornell University Library Contact Us